Previous |  Up |  Next


Title: O vyučování volitelné matematice v SSSR (Czech)
Title: On the teaching of optional mathematics in the Soviet Union (English)
Author: Váňa, Jiří
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 16
Issue: 6
Year: 1971
Pages: 331-336
Category: math
MSC: 97B99
Date available: 2010-08-15T05:34:33Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_16-1971-6_10.pdf 730.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo